# SDR SWIA201125571

- Difficulty date: February 2, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 19,604 hours, 16,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE AND RIGHT MIDDLE OVER THE WING EXIT EMERGENCY LIGHTS ARE OUT.  (FLT 5810)  RELAMPED EMERGENCY LIGHT.
